# SDR FDEA201006302266

- Difficulty date: June 30, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON AT STA 144-170 SKIN HAS CORROSION.  REMOVED CORROSION ON NR 1 PYLON SKIN STA 144-170 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01 FIG 101 DETAIL III. ORIG MATERIAL .090 EXFOLIATED BEYOND LIMITS. L=12" W=3". REMOVED AND REPLACED SKIN IAW SRM 51-40-02 AND DWG 311N5002 SHEET 13.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
